... my other 3 pills .been off of it for 11 days and noticed some increased hair loss, just wondering if such a short treatment could be the cause
cain96: Rare (less than 0.1%): Angioedema, exfoliative skin disorders (including Stevens-Johnson syndrome, toxic epidermal necrolysis), alopecia, acute generalized exanthematous pustulosis, exfoliative dermatitis
<alopecia is the term for hair loss>
in only four days, that is not a sufficient amount of time to cause an increase of hair loss, try a less stringent shampoo for awhile and see what happens.
- Fluconazole Information for Consumers
- Fluconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2009 • 1 answer
Updated 2 Sep 2011 • 2 answers
Updated 23 Sep 2013 • 2 answers
I have a yeast infection and my dr gave me 2 pills of 100mg for 2 days and so far I still feel itch?
Updated 26 Mar 2016 • 2 answers
Doctor prescribed fluconazole for yeast infection but called back and said it was BV instead. Will I
Updated 13 Apr 2017 • 2 answers